MAUDE Adverse Event Report: STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER

STERIS MEXICO, S. DE R.L. DE C.V. V-PRO; V-PRO MAX 2 STERILIZER
Model Number MAX 2
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris service technician arrived onsite following the reported event to inspect the v-pro max 2 sterilizer and found that the unit's vacuum pump was leaking oil and required replacement.As a result of the oil leak, the unit likely emitted an oil mist, not smoke.The vacuum pump oil is non-toxic and not considered hazardous.The technician replaced the vacuum pump, tested the unit, confirmed it to be operating according to specification, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that their v-pro max 2 sterilizer was emitting "smoke" and leaking oil onto the floor.No report of injury.

Brand Name
V-PRO
Common Device Name
V-PRO MAX 2 STERILIZER
Manufacturer (Section D)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX  67190
Manufacturer (Section G)
STERIS MEXICO, S. DE R.L. DE C.V.
avenida avante 790
parque industrial guadalupe
guadalupe, 67190
MX   67190
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
MDR Report Key21536552
Report Number3005899764-2025-00023
Device Sequence Number12546255
Product Code MLR
UDI-Device Identifier00724995158354
UDI-Public(01)00724995158354(11)210716
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMAX 2
Device Catalogue NumberVP50002101
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Initial Report FDA Received Date03/06/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown